# SDR UALA2010101103786

- Difficulty date: October 11, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 41,154 hours, 11,114 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND NR 2 ENGINE FAN BLADE NR24 DAMAGED BY BIRDSTRIKE. REPLACED FAN BLADES NR 5 AND NR 24 IAW MM.
